A1 Journal article – refereed
Local convexity of metric balls




List of Authors: Hariri P., Klén R., Vuorinen M.
Publisher: Springer-Verlag Wien
Publication year: 2018
Journal: Monatshefte für Mathematik
Journal name in source: Monatshefte fur Mathematik
Volume number: 186
Number of pages: 18
ISSN: 0026-9255
eISSN: 1436-5081


Downloadable publication

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.




Last updated on 2019-19-07 at 20:03